# SDR CALA2014081191925

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 76,137 hours, 27,974 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, REF INBD CF9048.  SKIN DENT AT STATION 520 STRINGER 24 - 25R.  DENT IS OUT OF LIMITS.
